# SDR UALA2010032400998

- Difficulty date: March 18, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 33,006 hours, 4,067 cycles
- Engine: Pwa PW4090
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Power Cable
- Condition: Worn
- Location: 3f Seat Bed
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 3F BED MODE INOP.   RECALIBRATED NO HELP.  FOUND POWER CABLE ON RECLINE ACTUATOR ASSY WORN TO BROKEN.  TROUBLESHOOT AND FOUND RECLINE AND LEG REST WILL NOT STOW.  REPLACED SEAT 3F BED SEAT ASSY.  RECALIBRATED. TESTED EEL LIGHT AND FOUND AFT LIGHT INOP. REPLACED AFT EEL LIGHT.  BED AND EEL LIGHT, OPS CHK GOOD.
